Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms..
Active ingredients...PurposeDextromethorphan HBr, USP 20mg...Cough suppressant Guaifenesin, USP 200mg...Expectorant
|Unit Size||4 ounce|
We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.
Give your little one the care you trust with DG Health™ children's pain relief, available in a fun cherry flavor. This pain reliever/fever reducer is alcohol, aspirin and ibuprofen free, and it's recommended for ages 2-11.
Packaging may vary from images shown.
Flintstones Complete Chewable Multivitamins offer a wide range of nutrients in easy-to-chew, fruit-flavored tablets.
These daily multivitamins provide vitamins and minerals that growing bodies may need.
Flintstones Chewables work to support energy by helping convert food to fuel, while also supporting bone health, immune health, and eye health.*
Flintstones Chewable Multivitamins are gluten free and do not contain high fructose corn syrup.
Flintstones Multivitamins are Pediatricians’ #1 brand choice for children’s chewable vitamins. These fun chewable vitamins feature eight classic Flintstones characters and four yummy flavors -Cherry, orange, grape, and peach.
DIRECTIONS: Under adult supervision product should be fully chewed or crushed. Children 2 & 3 years of age — Chew one-half tablet daily, with food. Adults and children 4 years of age and older — Chew one tablet daily, with food.
*This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
INGREDIENTS: Vitamin A (33% as beta-carotene) 3000 IU 60% 60% eta-Carotene <2%, Biotin <2% , Calcium Pantothenate <2%, Cholecalciferol <2%, Cupric Oxide <2%, Cyanocobalamin <2%, FD&C Blue #2 Lake <2%, FD&C Red #40 Lake <2%, FD&C Yellow #6 Lake <2%, Folic Acid <2%, Gelatin <2% Beef/Pork, Magnesium Oxide <2%, Magnesium Stearate <2%, Mono- and Diglycerides <2%, Niacinamide <2%, Potassium Iodide <2%, Pyridoxine Hydrochloride <2%, Phytonadione <2%, Riboflavin <2%, Silicon Dioxide <2%, Soy Lecithin <2%, Soy Sucralose <2%, Thiamine Mononitrate <2%, Vitamin A Acetate <2%, Zinc Oxide <2%, Vitamin C 60 mg 75% 100%, Vitamin D 600 IU 75% 150%, Vitamin E 30 IU 150% 100%, Vitamin K 55 mcg ** 69%, Thiamin (B1) 1.5 mg 107% 100%, Riboflavin (B2) 1.7 mg 106% 100%, Niacin 15 mg 83% 75%, Vitamin B6 2 mg 143% 100%, Folic Acid 400 mcg 100% 100%, Vitamin B12 6 mcg 100% 100%, Biotin 40 mcg 13% 13%, Pantothenic Acid 10 mg 100% 100%, Calcium (elemental) 100 mg 6% 10%, Iron 18 mg 90% 100%, Iodine 150 mcg 107% 100%, Zinc 12 mg 75% 80%, Copper 2 mg 100% 100%, Sodium 10 mg ** <1%
ALLERGENS: Some ingredients are produced on the same equipment that may have come in contact with tree nuts.
Children's Claritin Syrup provides effective, 24-hour allergy relief of your child's allergy symptoms, like sneezing, runny nose and itchy, watery eyes. It is available in a grape flavor. Kid approved great taste. Antihistamine. For children ages 2+. Each 5 mL teaspoonful contains 5 mg of loratadine. Dye-free, sugar-free, alcohol-free, and kosher approved.